MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD STRAIGHT, 18G X 1.88"; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD STRAIGHT, 18G X 1.88"; INTRAVASCULAR CATHETER
Model Number 381447
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd insyte autoguard straight, 18g x 1.88", the needle does not properly retract.There was no report of patient impact.The following information was provided by the initial reporter: when you press the button to retract the needle, it only retracts part way.
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd insyte autoguard straight, 18g x 1.88" the needle does not properly retract.There was no report of patient impact.The following information was provided by the initial reporter: when you press the button to retract the needle, it only retracts part way.
 
Additional Manufacturer Narrative
H6: investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.A review of the device history record was performed and no quality issues were found during production.

Brand Name
BD INSYTE AUTOGUARD STRAIGHT, 18G X 1.88"
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16464011
Report Number1710034-2023-00161
Device Sequence Number19428381
Product Code FOZ
UDI-Device Identifier30382903814474
UDI-Public(01)30382903814474
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K952861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Model Number381447
Device Catalogue Number381447
Device Lot Number2308061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown